Università di Pisa
Sistema bibliotecario di ateneo

Cohomology of D-complex manifolds

Angella, Daniele and Rossi, Federico Alberto (2012) Cohomology of D-complex manifolds. Differential Geometry and its Applications, 30 (5). pp. 530-547. ISSN 0926-2245

Download (272Kb) | Preview
    [img] PDF
    Restricted to Registered users only

    Download (267Kb)


      In order to look for a well-behaved counterpart to Dolbeault cohomology in D-complex geometry, we study the de Rham cohomology of an almost D-complex manifold and its subgroups made up of the classes admitting invariant, respectively anti-invariant, representatives with respect to the almost D-complex structure, miming the theory introduced by Li and Zhang (2009) in [20] for almost complex manifolds. In particular, we prove that, on a 4-dimensional D-complex nilmanifold, such subgroups provide a decomposition at the level of the real second de Rham cohomology group. Moreover, we study deformations of D-complex structures, showing in particular that admitting D-Kähler structures is not a stable property under small deformations.

      Item Type: Article
      Subjects: Area01 - Scienze matematiche e informatiche > MAT/03 - Geometria
      Divisions: Dipartimenti (until 2012) > DIPARTIMENTO DI MATEMATICA "L. TONELLI"
      Depositing User: Dott. Daniele Angella
      Date Deposited: 08 Oct 2013 20:16
      Last Modified: 08 Oct 2013 20:16
      URI: http://eprints.adm.unipi.it/id/eprint/1613

      Repository staff only actions

      View Item